# SDR COMA2010012550020

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 23,646 hours, 20,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R5341056
- Condition: Cracked
- Location: Fuselage
- Part time: 23,646 hours, 20,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 CRACKED ON POST AT LBL 18.00 OUTBOARD RADIUS.  REPAIRED LOWER OUTBOARD POST LBL 18.00 AT FS 409+128 IAW REO 601R-53-41-056.
